# SDR HEEA064697

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Control
- Part number: 065001650100
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE WILL NOT ENGAGE WHEN AUTOPILOT IS TURNED OFF, BUT WILL ENGAGE WHEN TAPPED ON.
